# SDR DALA13029443753

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT, BS 986 FLOORBEAM, RBL 43 HAS UPPER SURFACE CORROSION AROUND FASTENER HOLE.  MX REMOVED CORROSION AT BS 986, RBL43, REPAIRED FLOORBEAM IAW ER/A 464736-14MA.
